Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rapid heart beats and panic attacks while gyming - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 508 Questions
Doctor :   Hi
User :   HI
Doctor :  
how can i help you?
User :   Sure
User :   I recently weened myself off of klonpin for panic discorder. But before this I had a few eposides at the gym where I would lift weights and have a heart palpitation, which would then speed my heart up and I would go into panic. I also noticed that recently past 3 months after lifting I woudl feel anxious, also after eating. I have noticed palpitations on and off for the last few weeks. I had an ECG done 6 months ago normal and bloodwork.
User :   I am 33 non smoker 160LB. I also noticed that I no loner can drink alcohol. It makes me very nervous after one beer, which has never been the case.
User :   The palpitations come sparadic and it is an extra heartbeat. It often makes me feel weird
User :   and panicky
Doctor :  
let me read it.
User :   OK
Doctor :  
may i know your gender?
User :   Sure, male
Doctor :  
Doctor :  
are you still on klonpin?
User :   No I just got off about two weeks ago after a year on .5 and .125 respectively
User :   sorry .5 .225 and then .125
Doctor :   ok
Doctor :  
it is suggestive of withdrawal symptoms due to chronic use.
User :   now would that explain why I had palpitations even while I was on it at the gym?

Doctor :   yes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor